# SDR IPXA10559375

- Difficulty date: March 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 COCKPIT CORROSION ON FLOOR AROUND CAPT'S FWD RT SEAT TRACK, BS 240 TO 256  LBL 14 TO 20.  REPAIR FLOOR WEB IAW SRM 51-40-2, SRM 51-10-02 AND ER 10-2181, SRM 53-00-51-1A.
